# SDR DALA2024052305448

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 9,580 hours, 4,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 9 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 9 UPPER FWD SURFACE PER ER/A 607493- 14AD, REV D AND PRI REV 0 MATCHED. (LP# 0354231)
